# SDR RAIA00409002

- Difficulty date: September 3, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 18,337 hours, 19,058 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: AIR035668
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - LANDING GEAR SELECTOR RED LIGHT REMAINED ON AFTER RAISING GEAR.  MAINTENANCE REMOVED AND REPLACED NR 2 UPLOCK SWITCH.
